# SDR A6WA202103197719

- Difficulty date: March 11, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,827 hours, 41,792 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R360089025
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FORWARD FACE HAS SCRATCHES COMMON TO FORWARD SIDE OF 621.00 BULKHEAD LBL 18 AT TOP OF BULKHEAD AROUND CANNON PLUGS.  ***AIRCRAFT REMOVED FROM SERVICE***  EVALUATED THREE BLENDED AREAS ON REAR PRESSURE BULKHEAD DOUBLER FORWARD FACE OF UPPER  SIDE FS 621.00 LBL 18 WL 142, FOUND TO BE WITHIN LIMITS REF REO # 601R-53-61-7602  REV A DATED 2021/03/18
